# SDR SIMA20140312013

- Difficulty date: March 12, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,663 hours, 31,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD CLIP FROM AFT SVC DOOR SILL TO FRAME 23 FLOORBEAM HAS A 3/4 INCH CRACK.  R & R CLIP IAW SRM 51-40-02.
